Variable-cutoff two-dimensional lowpass f.i.r. digital filters

Ahuja, S. S. ; Dutta Roy, S. C. (1978) Variable-cutoff two-dimensional lowpass f.i.r. digital filters IEE Electronics Letters, 14 (14). pp. 422-423. ISSN 0013-5194

Full text not available from this repository.

Official URL:

Related URL:


A recently formulated transformation for implementing 1-dimensional variable-cutoff filters is extended to the design of 2-dimensional variable-cutoff lowpass filters, and it is shown that the cutoff frequencies along the two frequency axes can be independently controlled, each by one parameter. The filters designed with the 1st-order transformation have certain drawbacks, which are shown to be overcome with the 2nd-order transformation with proper constraints on the variable parameters.

Item Type:Article
Source:Copyright of this article belongs to The Institution of Electrical Engineers.
Keywords:Two Dimensional Variable Cutoff Lowpass Filters; FIR Digital Filters; Linear Phase Filters
ID Code:9929
Deposited On:02 Nov 2010 10:25
Last Modified:01 Jun 2011 11:40

Repository Staff Only: item control page